# SDR IPXA09556247

- Difficulty date: May 26, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 17,718 hours, 11,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MFAB538611
- Part serial: 75724APF
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON LONGITUDINAL BEAM FLANGE BS 1046 LBL 26 WL 208.  REMOVED AND REPLACED LONGITUDINAL BEAM FROM BS 1040-1080 LBL 25 WL 208 IAW SRM 51-40-05-00 SRM 51-40-08-0G AND SRM 51-10-02-0G.
